MathSciNet Relay Station
MathSciNet bibliographic data
MR509098 (58 #22994) 35F05 (35S05)
Taylor, Michael E. Reflection of singularities of solutions to systems of differential equations. Comm. Pure Appl. Math. 28 (1975), no. 4, 457–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement